TESTOSTERONE cream 2%
Testosterone cream is a prescription that must be compounded, and I suggest a natural form only, not a methyl form. It's not as likely to have any side effects with the natural, as opposed to the methyl form
I swear by the Testosterone cream as well as the Estrace cream. And have used it for 9 years as well. It's to be used for rebuilding the tissue and getting it well, seemingly making the newer skin rebuilt by the Estrace stronger or tougher and has been recommended for rebuilding and strengthening the genital skin by many articles
A new medical article is out specifically mentioning that some women with vulvar pain (Vulvodynia and Vestibulitis) may have less or no T. receptors, a deficiency in T. 'receptors' - as well as those with LS. Read it here at Medscape and how the lack of it may contribute to vulvar pain. (Note the T. 'receptors' mentioned). http://www.medscape.com/viewarticle/492121?src=mp
One other very important note is recently it was discovered that when one adds the Testosterone topically, it helps to restore the damaged or lost estrogen receptors as well, and why the TWO used in combination (E & T) are so much more beneficial than either used alone.
I used a ratio of about 3X's usage of the E to 1 X of the (T)testosterone, or on every 3rd day I'd add the T to the E regimen right on top of each other. By the way, when I say 'day' I do mean bedtime at night, as that is when we heal the best.
Actually, testosterone was the original accepted treatment for many years for LS, until the steroids became available and clobetasol became the standard. To me, the T is still of great benefit, and I do see some doctors are returning to it. It is known to give strength to vaginal tissue, whether it's Vulvodynia or LS.
Just a small pea size dab is all that is needed applied directly to the affected area (though I rub it all over the vulvar area) and I also do a dab of both the E & T on a Q-tip for something I named the 'Q-tip twirl' * (see write up in the Home page under FILES) in the clitoral shaft to keep that healthy as well.
I've had NO side effects, no growth or enlargement of the clitoris - no unwanted side effects at all even after all these 9 years of a minimum of once or twice a week use of the E and T for maintenance. But be aware, I do not know YOUR medical status and this would be for someone who basically is overall healthy except for the LS tissue.
Again, please remember that MORE IS NOT BETTER for any of these medications!